# SDR C8GA201000054

- Difficulty date: September 10, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N308AS
- Make and model: Boeing 727227
- Aircraft serial: 22002
- Aircraft time: 52,050 hours, 35,449 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Strap
- Condition: Corroded
- Location: Rt Wing Te Flap
- Part time: 52,050 hours, 35,449 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX INSP THE INTERNAL STRAP IS CRACKED AT AFT EDGE OF RT WING INBD MID-FLAP UPPER FLAP CARRIAGE ACCESS PANEL NR 8543 W BL 124.2.  REMOVED DAMAGED STRAP FABRICATED NEW STRAP FROM 2024 T3 .063". INSTALLED NEW STRAP. NO OTHER DEFECTS NOTED, ACFT WAS RETURNED TO SERVICE.
